MAUDE Adverse Event Report: ZIMMER SPINE POLYAXIAL PEDICLE SCREW DIA.5,5 LG 45; INSTINCT JAVA SYSTEM

ZIMMER SPINE POLYAXIAL PEDICLE SCREW DIA.5,5 LG 45; INSTINCT JAVA SYSTEM
Catalog Number 046W0AN25545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3003853072-2021-00113 through 3003853072-2021-00115.
 
Event or Problem Description
It was reported a revision surgery was performed to address 3 instinct java screws that fractured post-operatively.They were discovered after the patient presented with pain.A ct scan showed metallosis developed around the screws in addition to the breakage.This is report two of three for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Inspection: the products were not returned and no photos were provided, so an evaluation is unable to be performed.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Device usage this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
POLYAXIAL PEDICLE SCREW DIA.5,5 LG 45
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
Manufacturer (Section G)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR   33080
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12672123
Report Number3003853072-2021-00114
Device Sequence Number4233115
Product Code NKB
UDI-Device Identifier00889024340237
UDI-Public(01)00889024340237(10)H29421B(11)160726
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W0AN25545
Device Lot NumberH29421B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown